One of the side effects of spironolactone is vaginal post-menopausal bleeding. What causes this? Will stopping medicine reverse abnormal bleeding?

See your gyn. Spironolactone blocks androgens (hormones that cause "male" effects like extra hair growth or acne) from their receptors. The extra androgens are converted to estrogen in your body and the estrogen can cause vaginal bleeding. If there is no other reason found for your bleeding, see if your doctor can substitute other drugs in the same class with less anti-androgen effect.
Yes, it should. Spironolactone changes the balance of hormones that cause menstrual bleeding. If spironolactone is the cause, then bleeding will stop when you stop taking the medication. Post-menopausal bleeding can be caused by endometrial hyperplasia (pre-cancer of the uterus) or uterine cancer, which is rare at age 34. Please inform your doctor of the bleeding.